# SDR AALA202411046465

- Difficulty date: October 20, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 23,291 hours, 2,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN OFAR BUNK5 EMERGANCY ESCAPE HATCH PANEL I/B AND O/B LATCHES DO NOT WORK. REMOVED AND REPLACED MAIN CABIN OFAR BUNKS EMERGENCY ESCAPE HATCH PANEL NEW I/B AND O/B LATCHES IAW BOEING AMM B787-A-52-53-06-00B-311A-A.
